MAUDE Adverse Event Report: COOK INCORPORATED TRI-TOME PC; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

COOK INCORPORATED TRI-TOME PC; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number G49197
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
During an endoscopic retrograde cholangiopancreatography, the tri-tome sphincterotome was being used to perform a sphincterotomy (electrocautery) when the cutting wire snapped from the device.Device was immediately removed from patient.

Brand Name
TRI-TOME PC
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
COOK INCORPORATED
750 daniels way
bloomington IN 47404
MDR Report Key16785373
Report Number16785373
Device Sequence Number17501796
Product Code KNS
UDI-Device Identifier00827002491977
UDI-Public(01)00827002491977(17)250930(1)
Combination Product (Y/N)N
Initial Reporter StatePA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/12/2023
Report Date (Section F) 04/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG49197
Device Catalogue NumberTRI-25M-P
Device Lot NumberW4641555
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/21/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/21/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA04/12/2023